# SDR DALA2023081706712

- Difficulty date: August 17, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 57,943 hours, 25,677 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5655 -DIV/DE- TO SLC DUE TO AIRSPEED DISAGREE (CAPT INDICATED AIRSPEED LOW). CORRECTIVE ACTION: R/R LT AIR DATA COMPUTER AND LT MACH AIRSPEED INDICATOR.
